I’m Jessica Morgan, 43 years old, and stopping Wegovy became one of the most disappointing parts of my weight management journey. When I started treatment, I felt optimistic about making meaningful changes. I followed my prescribed plan, adjusted my eating habits, and remained consistent with my routine.
During treatment, I noticed progress that encouraged me to continue. However, after discontinuing Wegovy under medical guidance, my appetite gradually increased, and some of the weight I had lost began returning.
Watching months of progress slowly reverse was frustrating. I hadn’t expected maintaining my results to become such a difficult challenge.
The Beginning Felt Promising
When I first started Wegovy, I was excited about working toward my weight management goals.
I had discussed the treatment with my healthcare provider and understood that results could vary.
Over time, I developed healthier eating habits, started walking regularly, and became more mindful of my portions.
Seeing changes in my weight gave me confidence.
I felt that my efforts were finally moving me in the direction I wanted.
What I hadn’t considered carefully enough was how I would maintain those changes after treatment ended.
Stopping Wegovy Changed Everything
After discussing my circumstances with my healthcare provider, I decided to discontinue Wegovy.
I believed the habits I had developed would help me maintain my progress.
For the first few weeks, I continued following my usual routine.
However, I gradually noticed that my appetite was changing.
I began feeling hungry more frequently and found it harder to feel satisfied with the portions I had become accustomed to eating.
I wasn’t expecting everything to remain exactly the same, but the adjustment was more difficult than I anticipated.
The Scale Started Moving Backward
The most discouraging moment came when I noticed my weight increasing.
Initially, I assumed it was an ordinary fluctuation.
But over the following weeks, the numbers continued moving upward.
I was still trying to stay active and maintain balanced eating habits, yet keeping my previous progress felt increasingly challenging.
Every weigh-in reminded me of the time and effort I had invested.
I began questioning whether I had been adequately prepared for what could happen after stopping treatment.
My Favorite Jeans Became a Reminder
One morning, I reached for a pair of jeans that had become comfortable during my Wegovy journey.
They felt noticeably tighter.
It might sound like a small thing, but that moment affected my confidence.
I remembered how excited I had felt when those jeans first fit comfortably.
Now, I was worried about losing the progress that had made me feel encouraged.
I started paying more attention to my appearance and comparing my current weight with earlier measurements.
The experience became emotionally exhausting.
Maintaining My Routine Felt Harder
Before discontinuing Wegovy, I had become comfortable with smaller meals and a consistent eating schedule.
After stopping, managing my appetite required more attention.
I found myself thinking about snacks more frequently and adjusting my meal planning.
I continued exercising, but I sometimes felt discouraged when my efforts didn’t produce the changes I expected.
I realized that maintaining weight loss could require a different approach from achieving it.
Unfortunately, I hadn’t fully prepared myself for that possibility.
I Finally Asked for More Guidance
Eventually, I scheduled another appointment with my healthcare provider.
We discussed my increased appetite, weight regain, and concerns about long-term maintenance.
My provider explained that weight regain after discontinuing semaglutide has been observed in clinical research.
That helped me understand that my experience wasn’t necessarily unusual.
Still, I wished I had discussed long-term treatment planning more thoroughly before beginning Wegovy.
The Disappointment I Didn’t Anticipate
Looking back, my frustration wasn’t simply about gaining weight.
It was about feeling uncertain after months of commitment.
I had focused on making progress during treatment without fully understanding the challenges that might follow discontinuation.
I felt disappointed that maintaining my results required more adjustment than I expected.
The experience changed how I viewed long-term weight management.
My Final Verdict: The Hardest Part Came After Treatment
My Wegovy journey began with optimism and encouraging progress.
However, the return of my appetite and gradual weight gain after discontinuation made the experience emotionally difficult.
I understand that Wegovy may be appropriate for many individuals and that long-term outcomes vary.
For me, the most frustrating part wasn’t beginning treatment. It was discovering how challenging maintaining my progress could become afterward.
If I could approach the journey again, I would discuss long-term maintenance strategies and expectations with my healthcare provider from the beginning.
Leave a Reply